Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What causes severe diarrhea and nausea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4153 Questions
Question
my name is XXXXXXX I'm 30 year old. Day before yesterday I was injecting vaccine my dog under its skin due to mugget in dog ear.While injecting a whole vaccine. syringe pricked my finger and started bleeding. Am i need to worry. coincidently Yesterday I started diarrhoea and nausea .is that related due to prick ??
Fri, 13 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Not related

Detailed Answer:
Thanks for asking on Healthcaremagic.

The diarrhea is seemingly unrelated and not related to the prick.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor